Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 107, Number 3

All articles in this issue are freely accessible.

On graphs representing automorphisms of free groups
Sava Krstić.
Proc. Amer. Math. Soc. 107 (1989), 573-575
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 960648
Prime ideals in two-dimensional polynomial rings
William Heinzer and Sylvia Wiegand.
Proc. Amer. Math. Soc. 107 (1989), 577-586
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 982402
Can the Weyl algebra be a fixed ring?
S. P. Smith.
Proc. Amer. Math. Soc. 107 (1989), 587-589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 962247
Some geometric aspects of hyperbolic boundary value problems
J. Brian Conrey and Michael W. Smiley.
Proc. Amer. Math. Soc. 107 (1989), 591-601
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 975635
Almost complete tilting modules
Dieter Happel and Luise Unger.
Proc. Amer. Math. Soc. 107 (1989), 603-610
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984791
Nondentable solid subsets in Banach lattices failing RNP. Applications to renormings
Elisabeth Werner.
Proc. Amer. Math. Soc. 107 (1989), 611-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1017225
Algebraic structure in complex function spaces
A. J. Ellis.
Proc. Amer. Math. Soc. 107 (1989), 621-626
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 975640
Unitary representations of Lie groups and Gårding’s inequality
Ola Bratteli, Fred Goodman, Palle Jorgensen and Derek W. Robinson.
Proc. Amer. Math. Soc. 107 (1989), 627-632
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 947312
Global preservation of nodal structure in coupled systems of nonlinear Sturm-Liouville boundary value problems
Robert Stephen Cantrell.
Proc. Amer. Math. Soc. 107 (1989), 633-644
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 975633
Fourier transforms and the Hermite-Biehler theorem
G. Csordas and R. S. Varga.
Proc. Amer. Math. Soc. 107 (1989), 645-652
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 982401
On second-category sets
P. Komjáth.
Proc. Amer. Math. Soc. 107 (1989), 653-654
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 976358
Remarks on Chacon’s biting lemma
J. M. Ball and F. Murat.
Proc. Amer. Math. Soc. 107 (1989), 655-663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984807
Selfadjointness of the $*$-representation generated by the sum of two positive linear functionals
Atsushi Inoue.
Proc. Amer. Math. Soc. 107 (1989), 665-674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 982404
The torus lemma on calibrations, extended
Frank Morgan.
Proc. Amer. Math. Soc. 107 (1989), 675-678
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 975652
A weak-star rational approximation problem connected with subnormal operators
James Dudziak.
Proc. Amer. Math. Soc. 107 (1989), 679-686
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1017226
A generalized Hölder inequality and a generalized Szegő theorem
Florin Avram and Lawrence Brown.
Proc. Amer. Math. Soc. 107 (1989), 687-695
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984781
Smooth polynomial paths with nonanalytic tangents
Robert M. McLeod and Gary H. Meisters.
Proc. Amer. Math. Soc. 107 (1989), 697-700
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 987612
A short proof and a generalization of Miranda’s existence theorem
Michael N. Vrahatis.
Proc. Amer. Math. Soc. 107 (1989), 701-703
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 993760
Formation of singularities in compressible fluids in two-space dimensions
M. A. Rammaha.
Proc. Amer. Math. Soc. 107 (1989), 705-714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984811
Traces on irregular ideals
József V. Varga.
Proc. Amer. Math. Soc. 107 (1989), 715-723
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984818
Comparison between the Kobayashi and Carathéodory distances on strongly pseudoconvex bounded domains in $C^{n}$
Sergio Venturini.
Proc. Amer. Math. Soc. 107 (1989), 725-730
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984819
The Stieltjes moments problem for rapidly decreasing functions
Antonio J. Duran.
Proc. Amer. Math. Soc. 107 (1989), 731-741
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984787
Isometries on conservative subalgebras of bounded sequences
J. Connor and I. Loomis.
Proc. Amer. Math. Soc. 107 (1989), 743-749
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986647
Extension of operators from subspaces of $c_{0}(Γ)$ into $C(K)$ spaces
W. B. Johnson and M. Zippin.
Proc. Amer. Math. Soc. 107 (1989), 751-754
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984799
Magnified curves on a flat torus, determination of almost periodic functions, and the Riemann-Lebesgue lemma
Robert S. Strichartz.
Proc. Amer. Math. Soc. 107 (1989), 755-759
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 994791
Weakly compact homomorphisms from $C^{*}$-algebras are of finite rank
Martin Mathieu.
Proc. Amer. Math. Soc. 107 (1989), 761-762
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 998737
On composition of four-symbol $𝛿$-codes and Hadamard matrices
C. H. Yang.
Proc. Amer. Math. Soc. 107 (1989), 763-776
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 979054
A pinching theorem for cusps of negatively curved manifolds with finite volume
Masahiko Kanai.
Proc. Amer. Math. Soc. 107 (1989), 777-783
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 937856
Homogeneous spacetimes of zero curvature
Della C. Duncan and Edwin C. Ihrig.
Proc. Amer. Math. Soc. 107 (1989), 785-795
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 975639
A diameter pinching sphere theorem for positive Ricci curvature
Jyh Yang Wu.
Proc. Amer. Math. Soc. 107 (1989), 797-802
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984822
Complete Möbius strips minimally immersed in $R^{3}$
Tōru Ishihara.
Proc. Amer. Math. Soc. 107 (1989), 803-806
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984797
First eigenvalue of the Laplacean and torsion of parallelizable Riemannian manifolds
Patrick Ghanaat.
Proc. Amer. Math. Soc. 107 (1989), 807-810
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 990423
Products of perfectly meager sets and Lusin’s function
Janusz Pawlikowski.
Proc. Amer. Math. Soc. 107 (1989), 811-815
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984810
Convergence to ends for random walks on the automorphism group of a tree
Donald I. Cartwright and P. M. Soardi.
Proc. Amer. Math. Soc. 107 (1989), 817-823
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984784
Bonferroni-type inequalities via interpolating polynomials
Yuan Xu.
Proc. Amer. Math. Soc. 107 (1989), 825-831
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984823
Unstable $v_{1}$-periodic homotopy groups of a Moore space
Robert D. Thompson.
Proc. Amer. Math. Soc. 107 (1989), 833-845
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 976364
On the preservation of Baire category under preimages
Dominikus Noll.
Proc. Amer. Math. Soc. 107 (1989), 847-854
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 982407
A new example in $K$-theory of loopspaces
Tahsin Ghazal.
Proc. Amer. Math. Soc. 107 (1989), 855-856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 984790
Erratum
John Elton.
Proc. Amer. Math. Soc. 107 (1989), 857
Abstract, references and article information
Full-text PDF Free Access